| Model Number |
01.36.076 |
| Health Effect - Clinical Codes |
Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/03/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 february 2022.Lot 2008859: (b)(4) items manufactured and released on 21-jan-2021.Expiration date: 2026-jan-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Additional item involved in the event, batch review performed on 10 february 2022.Ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot.2107480.Lot 2107480: (b)(4) items manufactured and released on 29-sep-2021.Expiration date: 2026-sep-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.
Event or Problem Description
The patient came in reporting pain due to a leg length discrepancy and the cause is unknown.At 20 days after the primary surgery, the surgeon revised the competitor cup and liner to a medacta cup and liner and revised the medacta stem and head to a new medacta stem and head.The surgery was completed successfully.